Czechoslovak Mathematical Journal

Vol. 51, No. 2, 2001 · Contents

Bohdan Zelinka:
Signed total domination number of a graph

Salar Y. Alsardary:
An upper bound on the basis number of the powers of the complete graphs

Chong-Yun Chao, Shaocen Han:
On the toughness of cycle permutation graphs

Roman Fric, Jan Jakubik:
Sequential convergences on Boolean algebras defined by systems of maximal filters

Wieslaw A. Dudek, Zoran Stojakovic:
On Rusakov's $n$-ary $rs$-groups

M. S. Riveros, A. de la Torre:
On the best ranges for $A^+_p$ and $RH_r^+$

Pavel Rehak:
Oscillatory properties of second order half-linear difference equations

Carmen H. Mancera, Pedro J. Paul:
On Ptak's generalization of Hankel operators

Sangwon Park:
The general structure of inverse polynomial modules

Gary Chartrand, Elzbieta B. Jarrett, Farrokh Saba, Ebrahim Salehi, Ping Zhang:
$F$-continuous graphs

Javier Duoandikoetxea:
A unified approach to several inequalities involving functions and derivatives

Ehrhard Behrends, Jorg Schmeling:
Strongly mixing sequences of measure preserving transformations

Stuart A. Steinberg:
Finitely valued $f$-modules, an addendum

Paul F. Conrad, Michael R. Darnel:
Subgroups and hulls of Specker lattice-ordered groups

Mario Petrich:
Certain partial orders on semigroups

Surjit Singh Khurana:
Strict topologies as topological algebras

Manoj Changat, Sandi Klavzar, Henry Martyn Mulder:
The all-paths transit function of a graph

[Contents of Czechoslovak Mathematical Journal]